# SDR 2007UALA01061

- Difficulty date: April 6, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 32,743 hours, 8,993 cycles
- Engine: Pwa PW2037
- Engine time: 36,420 hours, 11,687 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HIGH OIL CONSUMPTION EXCEEDS LIMIT.   [SUP 06-06-07]  DEOILER CARBON SEAL AND OTHER SEAL RINGS REPLACED TO CORRECT OIL CONSUMPTION.   DEOILER CARBON SEAL P/N 7A0449; SEAL RING P/N 7T0541; PMA CARBON SEAL P/N 7T0530 AND SEAL RING 7T0536; STARTER CARBON SEAL P/N 7T0527.
